Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Mar 18, 2008, 9:32 AM CDT for 23 counties in Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2008, 9:32 AM CDT (14:32 UTC)
- Expired
- Mar 19, 2008, 7:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 463 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KHGX 181432 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 932 AM CDT TUE MAR 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... .WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP AS A STRONG COLD FRONT APPROACHES SOUTHEAST TEXAS FROM THE WEST. TXZ163-164-176>179-195>200-210>214-226-227-235>238-182100- /O.NEW.KHGX.WI.Y.0007.080318T1432Z-080318T2100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 932 AM CDT TUE MAR 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST THROUGH MID AFTERNOON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. $$
2 follow-up statements
000 WWUS74 KHGX 181923 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 223 PM CDT TUE MAR 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... .WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST UNTIL NEAR SUNSET OVER THE INLAND AREAS AND THROUGH THE NIGHT AT THE COAST. TXZ176-195>198-210>212-182030- /O.CAN.KHGX.WI.Y.0007.000000T0000Z-080318T2100Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-MADISON-WALLER-WASHINGTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...COLLEGE STATION...COLUMBUS...EAGLE LAKE... HEMPSTEAD...LAKE SOMERVILLE...MADISONVILLE...NAVASOTA... PRAIRIE VIEW...SEALY...WEIMAR 223 PM CDT TUE MAR 18 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW THE ADVISORY CRITERIA OF 25 MPH. $$ TXZ163-164-177>179-199-200-213-226-227-190000- /O.EXT.KHGX.WI.Y.0007.000000T0000Z-080319T0000Z/ FORT BEND-HARRIS-HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WHARTON- INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE... CORRIGAN...CROCKETT...DAYTON...EL CAMPO...GROVETON...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LIBERTY...LIVINGSTON... MISSOURI CITY...ONALASKA...PASADENA...PIERCE...RICHMOND... ROSENBERG...SHEPHERD...SUGAR LAND...THE WOODLANDS...TOMBALL... TRINITY...WHARTON...WILLIS 223 PM CDT TUE MAR 18 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST INTO EARLY THIS EVENING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. $$ TXZ214-235>238-190330- /O.EXT.KHGX.WI.Y.0007.000000T0000Z-080319T1200Z/ BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON... LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY... WINNIE 223 PM CDT TUE MAR 18 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. STRONG SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST THROUGH MID AFTERNOON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. $$
000 WWUS74 KHGX 190011 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 711 PM CDT TUE MAR 18 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY FOR THE COASTAL COUNTIES... .WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ACROSS THE COASTAL COUNTIES WILL SHIFT FROM THE SOUTH EARLY THIS EVENING TO THE NORTHWEST OVERNIGHT. TXZ163-164-177>179-199-200-213-226-227-190115- /O.EXP.KHGX.WI.Y.0007.000000T0000Z-080319T0000Z/ FORT BEND-HARRIS-HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WHARTON- INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE... CORRIGAN...CROCKETT...DAYTON...EL CAMPO...GROVETON...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LIBERTY...LIVINGSTON... MISSOURI CITY...ONALASKA...PASADENA...PIERCE...RICHMOND... ROSENBERG...SHEPHERD...SUGAR LAND...THE WOODLANDS...TOMBALL... TRINITY...WHARTON...WILLIS 711 PM CDT TUE MAR 18 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ARE EXPECTED TO CONTINUE TO WEAKEN THIS EVENING. ALTHOUGH IT WILL STILL BE BREEZY...WIND ADVISORY SPEEDS ARE NOT EXPECTED. $$ TXZ214-235>238-191200- /O.CON.KHGX.WI.Y.0007.000000T0000Z-080319T1200Z/ BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON... LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY... WINNIE 711 PM CDT TUE MAR 18 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL SHIFT FROM THE SOUTH EARLY THIS EVENING TO THE NORTHWEST OVERNIGHT. THE WIND ADVISORY MIGHT NEED TO BE EXTENDED INTO THE MORNING HOURS TOMORROW. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD CONTINUE TO BE ALERT TO THE DANGER OF THESE WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 4:35 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Mar 18, 4:35 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
435 AM CDT TUE MAR 18 2008
...MODERATE RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS...
.DISCUSSION (TODAY)...
UPPER LEVEL PATTERN WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS INCLUDING SUPERCELLS ACROSS SOUTHEAST TEXAS. UPPER
AIR ANALYSIS AND WATER VAPOR IMAGERY SHOW DEEP UPPER LEVEL TROUGH
OVER OLD MEXICO SOUTH OF THE BIG BEND. THIS TROUGH IS EXPECTED TO
SWING ACROSS THE RIO GRANDE INTO CENTRAL TX BY 00Z WED. THIS WILL
ALLOW FOR A 110-120KT JET CORE TO MOVE OVER SE TX WITH STRONG
MID LEVEL COOLING ALLOWING FOR STEEPENING LAPSE RATES. A 50KT LLJ
WILL REMAIN IN PLACE OVER SE TX THROUGH 21Z TUE TO 00Z WED. THIS
WILL MAINTAIN STRONG LOW LEVEL SHEAR WITH 0-3KM SRH AROUND 400
M2/S2. MOISTURE WILL NOT BE AN ISSUE AS THERE IS ALREADY UPPER 60F
TO EVEN A FEW 70F DEWPOINTS IN PLACE ACROSS SE TX. PWAT OF 1.9 TO
2 INCHES WILL POSSIBLY DEVELOP BY THE AFTERNOON.
AT THE SFC...FRONTAL BOUNDARY EXTENDS FROM ARDMORE OK TO
BROWNWOOD TX TO DEL RIO TX. WEAK SFC LOW CONTINUES TO LIFT NE
OVER E OK WITH ANOTHER AREA OF LOW PRESSURE NEAR DEL RIO. THIS
SFC LOW IS EXPECTED TO TRACK AHEAD AND ALONG THE CURRENT FRONT
INTO NE TX BY 00Z WED. SE SFC WINDS SHOULD REMAIN ACROSS SE TX
FOR MUCH OF THE DAY UNTIL THE COLD FRONT PUSHES THROUGH THE AREA.
THE FRONT WILL LIKELY REACH THE WESTERN PARTS OF THE AREA BY 18Z
AND PUSH ACROSS SE TX DURING THE AFTERNOON. GIVEN THAT THE WARM
SECTOR WILL SLOWLY DESTABILIZE AHEAD OF THE FRONT...POSSIBLE TO
GET A FEW ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IN THE
LATE MORNING AND EARLY AFTERNOON.
THE MAIN UNCERTAINTIES RIGHT NOW WILL BE HOW MUCH INSTABILITY
DEVELOPS AND HOW STRONG OF A CAP WILL REMAIN. THE CAP SHOULD
ERODE AFTER 18Z WITH THE APPROACH OF THE UPPER LEVEL TROUGH AND
LARGE SCALE ASCENT. THE NAM HAS BEEN PRODUCING ABOUT 1500 J/KG OF
CAPE WHICH WILL BE MORE THAN ENOUGH INSTABILITY FOR SFC BASED
STORMS TO DEVELOP. SHOULD THERE BE ANY BREAKS IN THE CLOUD COVER
AND DAYTIME TEMPS WARM MORE THAN EXPECTED...THERE MAY BE A FEW
POCKETS OF HIGHER INSTABILITY AND WEAKER CAP. SUPERCELLS WILL BE
POSSIBLE GIVEN STRONG DEEP LAYER SHEAR AND LOW LEVEL SHEAR. GIVEN
THE LINEAR FORCING LATER IN THE DAY...EXPECT A SQUALL LINE TO
PUSH THROUGH THE AREA WITH POSSIBLY SOME EMBEDDED ROTATING
STORMS. A FEW TORNADOES WILL BE POSSIBLE MAINLY DURING THE EARLY
AFTERNOON TIME FRAME. STRAIGHT LINE WINDS WILL BE THE MAIN
CONCERN WITH THE SQUALL LINE. LARGE HAIL WILL ALSO BE POSSIBLE IN
ANY SUPERCELL THAT DEVELOPS ACROSS THE AREA. HEAVY RAINFALL WILL
ALSO BE POSSIBLE WITH SOME AREAS SEEING 1-3 INCHES FAIRLY EASILY
AND POSSIBLY SOME POCKETS OF 5 INCHES SHOULD STORMS TRAIN OVER THE
SAME AREA. SQUALL LINE SHOULD CLEAR THE AREA AROUND 00Z WITH
POSSIBLY SOME LINGERING SHOWERS AS THE UPPER LEVEL TROUGH PASSES
TO THE NORTH THROUGH NE TX.
.LONG TERM (WED-MON)...
VIGOROUS UPPER LEVEL TROUGH WILL EXIT THE REGION WEDNESDAY WITH
DECENT COLD ADVECTION BEHIND THE FRONT. POSSIBLE HIGH TEMPS WILL
ONLY BE THE 60S. SFC RIDGE WILL BE IN PLACE THU MORNING WHICH
SHOULD ALLOW FOR SOME COOL TEMPS IN THE 40S FOR LOW TEMPS. WEAK
RIDGING ALOFT WILL GIVE WAY TO MORE OF A ZONAL PATTERN THU INTO
FRI. A FAST MOVING SHORTWAVE IN THE FLOW WILL PUSH ACROSS THE
PLAINS LATE FRI. A WEAK FRONT WILL WORK INTO THE AREA LATE FRI
INTO SAT. ANOTHER FRONT IS EXPECTED SUN AS A STRONG SHORTWAVE
TROUGH ROTATES THROUGH THE PLAINS IN NW FLOW. THE FORECAST WILL
KEEP SLIGHT THUNDERSTORM CHANCES ON SUNDAY. MONDAY AND TUESDAY
SHOULD BE COOLER AND DRY WITH UPPER LEVEL RIDGING DEVELOPING.
TEMPERATURE FORECAST WILL FOLLOW THE GFS GUIDANCE AND SEE NO
REASON TO DEVIATE.
OVERPECK/39
&&
.AVIATION...WILL CONTINUE TO MENTION VCSH THIS MORNING FOR TAF SITES
AND BEGIN TO INTRODUCE THUNDER AROUND 16Z OUT WEST AND 18Z FURTHER
EAST. CIGS EXPECTED TO VARY BETWEEN IFR AND MVFR TODAY. WILL TEMPO
GUSTY WINDS AS THE STORMS MOVE THROUGH. WILL ALSO CARRY WIND SHEAR
THROUGH 15Z. WRAP AROUND CLOUDS WILL PRODUCE MVFR CIGS LATER TONIGHT
AND THESE CIGS WILL LINGER THROUGH 12Z WEDNESDAY. 43
&&
.MARINE...PERSISTENT SOUTHEAST WINDS TO PREVAIL THROUGH MOST OF THE
DAY. WINDS HAVE RELAXED SOME EARLY THIS MORNING BUT THE PERSISTENT
FETCH HAS ALLOWED SEA HEIGHTS TO CONTINUE BUILDING. TIDES WILL PEAK
AROUND 2 FEET ABOVE NORMAL TODAY. NOT EXPECTING ANY COASTAL FLOODING
TODAY. A COLD FRONT WILL CROSS THE COAST BETWEEN 23-02Z WITH STRONG
OFFSHORE WINDS DEVELOPING AND VEERING TO THE NORTH ON WEDNESDAY.
WILL MAINTAIN SCA TODAY THROUGH WEDNESDAY. ONSHORE WINDS RETURN ON
THURSDAY AND WILL PERSIST THROUGH SATURDAY. ANOTHER FRONT WILL CROSS
THE COASTAL WATERS EARLY SUNDAY. 43
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 77 48 68 41 72 / 90 60 0 0 0
HOUSTON (IAH) 76 51 67 44 72 / 90 50 0 0 0
GALVESTON (GLS) 75 55 67 51 67 / 90 50 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...JACKSON...
MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: GALVESTON BAY.
&&
DISCUSSION...39Hazardous weather outlook, Mar 18, 4:15 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 415 AM CDT TUE MAR 18 2008 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-190915- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 415 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS... .TODAY AND TONIGHT... THERE IS A THREAT OF SEVERE STORMS AND HEAVY RAINFALL ON TODAY AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE STATE. THE THREAT FOR SEVERE WEATHER WILL INCREASE DURING THE LATE MORNING AND AFTERNOON HOURS TODAY AND CONTINUE INTO THE LATE AFTERNOON. THE VERY STRONG JET STREAM WINDS...ABUNDANT MOISTURE...LIFT FROM THE APPROACHING STORM SYSTEM...AND EVENTUALLY THE COLD FRONT WILL LEAD TO THE POSSIBILITY OF SEVERE THUNDERSTORMS DEVELOPING INTO A SQUALL LINE. THREATS WILL RANGE FROM ISOLATED TORNADOES AND LARGE HAIL AHEAD OF THE COLD FRONT...TRANSITIONING OVER TO DAMAGING WINDS WITH THE ARRIVAL OF THE SQUALL LINE. THE MAIN THREAT PERIOD WILL BE BETWEEN MID MORNING TO LATE AFTERNOON. HEAVY RAINFALL WILL BE POSSIBLE WITH WIDESPREAD AMOUNTS OF 1 TO 3 INCHES LIKELY AND ISOLATED ACCUMULATIONS UP TO 4 INCHES POSSIBLE. MINOR COASTAL FLOODING IS POSSIBLE AT HIGH TIDE TIMES DUE TO ABOVE NORMAL TIDE LEVELS. THIS WILL TRANSLATE TO ABOUT 2 FEET ABOVE NORMAL ACROSS BEACH FRONT AREAS AND 2 TO 3 FEET ABOVE NORMAL ALONG THE BAY SHORE LINES. .DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 12:45 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Grimes, Waller, Washington | 45 min |
| Mar 18, 3:53 PM CDT | Special Marine Warning | HGX | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.